Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some sufficient conditions for quintic residuacity


Author: Yun Cheng Zee
Journal: Proc. Amer. Math. Soc. 54 (1976), 8-10
MathSciNet review: 0389731
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: It is shown that for a prime $ p$ of the form $ 5f + 1$, a prime $ q > 5$ is a quintic residue $ (\bmod p)$ if $ u \equiv 0,v \equiv kw$ or $ u \equiv kw,v \equiv 0(\bmod q)$, where $ k$ satisfies $ {k^2} \equiv - 3,5$ or $ - 15(\bmod q)$.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0389731-6
Keywords: Cyclotomy, cyclotomic numbers, quintic residuacity, period, period equation
Article copyright: © Copyright 1976 American Mathematical Society